# SDR AALA20130511006

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 70,530 hours, 37,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT FORWARD GALLEY DOOR MISSING.  REPLACED EMERGENCY EXIT LIGHT COVER AT FORWARD GALLEY DOOR.  OPS CHECKS NORMAL.
